# SDR MASA20211008463

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: MM67035302043
- Part serial: NA
- Condition: None
- Location: Fs1015.00, Lbl27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CAP OF THE LBL27.00 FLOOR BEAM AT FS1015.00 WAS FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW SRM 53-61-43-001-001-A01, FIGURE 53-61-43-991-801, ITEM 3C, EA 79-2021-230.
